MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GLADIATOR® BIPOLAR 50MM OD X 36MM ID; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. GLADIATOR® BIPOLAR 50MM OD X 36MM ID; HIP COMPONENT
Model Number GLBP3650
Medical Device Problem Code No Fail-Safe Mechanism (2990)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient had 36mm long lineage head dissociate from size 50mm shell.Upon inspection, neither the shell lock ring nor the head showed any evidence of lock ring failure.Spoke with morgan bell regarding.

Brand Name
GLADIATOR® BIPOLAR 50MM OD X 36MM ID
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15374471
Report Number3010536692-2022-00319
Device Sequence Number17597420
Product Code KWY
UDI-Device IdentifierM684GLBP36501
UDI-PublicM684GLBP36501
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGLBP3650
Device Catalogue NumberGLBP3650
Device Lot Number1898268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown